Real Zeros of Eisenstein Series.

Jeffrey Hoffstein

Mathematische Zeitschrift (1982)

  • Volume: 181, page 179-190
  • ISSN: 0025-5874; 1432-1823

How to cite


Hoffstein, Jeffrey. "Real Zeros of Eisenstein Series.." Mathematische Zeitschrift 181 (1982): 179-190. <>.

author = {Hoffstein, Jeffrey},
journal = {Mathematische Zeitschrift},
keywords = {real zeros; non-holomorphic Eisenstein series},
pages = {179-190},
title = {Real Zeros of Eisenstein Series.},
url = {},
volume = {181},
year = {1982},

AU - Hoffstein, Jeffrey
TI - Real Zeros of Eisenstein Series.
JO - Mathematische Zeitschrift
PY - 1982
VL - 181
SP - 179
EP - 190
KW - real zeros; non-holomorphic Eisenstein series
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.